# SDR DXTA2012062505009

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 4,565 hours, 2,976 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AMBER CABIN ALTITUDE CAS MESSAGE ILLUMINATED AT APPROX 36,000 FEET FOLLOWED SHORTLY THEREAFTER BY THE RED CABIN ALTITUDE CAS MESSAGE.
